# SDR SWI2023F00062

- Difficulty date: May 9, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 44,870 hours, 38,518 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS484.00 RBL27-36, FLIGHT CONTROL CABLE GUIDE ROLLER ASSY, OUTBD ATTACH ANGLE POSSIBLY CRACKED (MARKED)      (C-CHECK RO 6/20/2023)    REMOVED AND INSTALLED1EA NEW OUTBOARD ATTACH ANGLE P/N 601R31171-9 AT FS484.00 RBL27-36, FLIGHT CONTROL CABLE GUIDE ROLLER ASSY PER CRJ-200 SRM 51-42-21 AND DWG# 601R31171 REV B. COMPLIED WITH TASK CARD 51-900-1003-SKY.
